zbMATH — the first resource for mathematics

The core of large differentiable TU games. (English) Zbl 1005.91014
The authors show that for non-atomic TU games under certain conditions, the core can be determined by computing appropriate derivatives of the characteristic function \(v\). The computations yield either the core of \(v\) is empty or it consists of a single measure. If the latter case happens, the core measure can be expressed explicitly in terms of the derivatives of \(v\). Then the core theory for a class of non-atomic TU games may be reduced to calculus.

91A12 Cooperative games
91A13 Games with infinitely many players (MSC2010)
Full Text: DOI
[1] Aumann, R.; Dreze, J., Co-operative games with coalition structures, Int. J. game theory, 3, 217-237, (1974) · Zbl 0313.90074
[2] Aumann, R.; Shapley, L., Values of non-atomic games, (1974), Princeton Univ. Press Princeton · Zbl 0311.90084
[3] Einy, E.; Moreno, D.; Shitovitz, B., The core of a class of non-atomic games which arise in economic applications, Int. J. game theory, 28, 1-14, (1999) · Zbl 0960.91010
[4] Epstein, L.G., A definition of uncertainty aversion, Rev. econ. stud., 66, 579-608, (1999) · Zbl 0953.91002
[5] Hart, S.; Neyman, A., Values of non-atomic vector measure games, J. math. econ., 17, 31-40, (1988) · Zbl 0662.90100
[6] M. Machina, Local probabilistic sophistication, mimeo, UC, San Diego, 1992.
[7] Mertens, J.F., Values and derivatives, Math. oper. res., 5, 523-552, (1980) · Zbl 0448.90079
[8] Phelps, R.P., Convex functions, monotone operators, and differentiability, Lecture notes in mathematics, 1364, (1989), Springer-Verlag New York
[9] Rao, B.; Rao, B., Theory of charges, (1983), Academic Press New York
[10] Rockafellar, R.T., Convex analysis, (1970), Princeton Univ. Press Princeton · Zbl 0229.90020
[11] Rosenmuller, J., Some properties of convex set functions, part II, Math. oper. res., 17, 277-307, (1972)
[12] Schmeidler, D., Cores of exact games, J. math. anal. appl., 40, 214-225, (1972) · Zbl 0243.90071
[13] Schmeidler, D., Subjective probability and expected utility without additivity, Econometrica, 57, 571-587, (1989) · Zbl 0672.90011
[14] Wasserman, L.A.; Kadane, J., Symmetric upper probabilities, Ann. stat., 20, 1720-1736, (1992) · Zbl 0767.60001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.